Research Repository

An Additive Reverse of the Cauchy-Bunyakovsky-Schwarz Integral Inequality

Barnett, Neil S and Dragomir, Sever S (2008) An Additive Reverse of the Cauchy-Bunyakovsky-Schwarz Integral Inequality. Applied Math Letters, 21 (4). pp. 388-393. ISSN 0893-9659

Full text for this resource is not available from the Research Repository.

Abstract

An additive reverse inequality for the Cauchy–Bunyakovsky–Schwarz inequality is obtained. Some applications for the variance and moments of continuous random variables defined on finite intervals are also provided

Item Type: Article
Uncontrolled Keywords: ResPubID15205. cauchy–bunyakovsky–schwarz inequality, reverse inequalities, Lebesgue integral
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 25 Aug 2011 05:24
Last Modified: 26 Sep 2011 00:54
URI: http://vuir.vu.edu.au/id/eprint/3499
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar